Anonymous

Hi I have been using melacare forte cream for more than 4 yrs. My face becomes red frequently and I will be getting pimples. How to stop using the cream? Suggest some remedies to overcome the redness and pimple marks.

2 Answers

Catherine Howard Profile

If the cream was prescribed by your doctor contact them.  They may be able to prescribe something else that does not have the side effects. 

Also take care to help your skin clear up.  Wash it with cool water and a cleanser with alcohol in it to help dry it out about twice a day.  Try to avoid touching it throughout the day.  Use makeup products that won't clog your pores.

If it does go away, make an appointment with a dermatologist.

Ravindra Honrao Profile
Ravindra Honrao , General Physician, answered

Problem with melacare forte is, it contains contents that will cause more harm if you stop abruptly.. I would suggest to taper the dose. Like using it twice than thrice per day. Later once a day and finally switch over to oral drugs.. But still I would recommend that you should visit your dermatologist as he/she knows you better than anyone..

Taking plenty water and avoidance of sunlight after using it is recommended.

Be happy

regards,

Dr. Ravindra

Answer Question

Anonymous